BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 3, Issue Number: 4

Volume: 3, Issue: 4 (22 Articles)

Research Article
Title: Solution of Dirichlet problem for a square region in terms of elliptic functions
Authors: Zeynep Hacioglu, Nurcan Baykus Savasaneril and Hasan Kose
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 4, (DEC 2015), pp:98-103
DOI:
Viewed: (2215) times
Abstract | Full Text| PDF

Research Article
Title: Solution of the two- dimensional heat equation for a rectangular plate
Authors: Nurcan Baykus and Emel Kurul Savasaneril
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 4, (DEC 2015), pp:76-82
DOI:
Viewed: (4423) times
Abstract | Full Text| PDF

Research Article
Title: A new algorithm for the numerical solution of the first order nonlinear differential equations with the mixed non-linear conditions by using bernstein polynomials
Authors: Salih Yalcinbas and Huriye Gurler
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 4, (DEC 2015), pp:114-124
DOI:
Viewed: (1244) times
Abstract | Full Text| PDF

Research Article
Title: Reslts on fuzzy soft functions
Authors: Bekir Tanay and Mustafa Burc Kandemir
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 4, (DEC 2015), pp:1-17
DOI:
Viewed: (1173) times
Abstract | Full Text| PDF

Research Article
Title: The k-step -generalized Pell-Padovan sequence in finite groups
Authors: Sait Tas Omur Deveci and Erdal Karaduman
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 4, (DEC 2015), pp:43-49
DOI:
Viewed: (1517) times
Abstract | Full Text| PDF

Research Article
Title: On classification of some finite linear spaces
Authors: Ibrahim Gunaltili
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 4, (DEC 2015), pp:104-113
DOI:
Viewed: (1134) times
Abstract | Full Text| PDF

Research Article
Title: Bright and dark soliton solution of the nonlinear partial differential equations system
Authors: Ozkan Guner
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 4, (DEC 2015), pp:154-163
DOI:
Viewed: (1771) times
Abstract | Full Text| PDF

Research Article
Title: Some Hermite-Hadamard ınequalities for beta-convex and its fractional applications
Authors: Mevlut Tunc, Ummugulsum Sanal and Esra Gov
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 4, (DEC 2015), pp:18-33
DOI:
Viewed: (1195) times
Abstract | Full Text| PDF

Research Article
Title: Exact travelling wave solutions for some nonlinear partial di¤er- ential equations by using the G/G expansion method
Authors: Omer Faruk Gozukizil and Tugba Aydemir
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 4, (DEC 2015), pp:211-222
DOI:
Viewed: (1870) times
Abstract | Full Text| PDF

Research Article
Title: Constant ratio curves according to parallel transport frame in euclidean 4-space e^4
Authors: Sezgin Buyukkutuk and Gunay Ozturk
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 4, (DEC 2015), pp:171-178
DOI:
Viewed: (1708) times
Abstract | Full Text| PDF

Research Article
Title: Distance based similarity measures for interval-valued intuitionistic fuzzy soft sets and its application.
Authors: Sadhan Sarkar and Anajn Mukherjee
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 4, (DEC 2015), pp:34-42
DOI:
Viewed: (1951) times
Abstract | Full Text| PDF

Research Article
Title: A study on the nonlinear fractional generalized reaction duffing model
Authors: Ozkan Guner and Murat Atik
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 4, (DEC 2015), pp:125-132
DOI:
Viewed: (1564) times
Abstract | Full Text| PDF

Research Article
Title: n-tupled fixed point theorems for weak-contraction in partially ordered complete g-metric spaces
Authors: P. Murthy, Lakshmi Narayan Mishra and Uma Patel
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 4, (DEC 2015), pp:50-75
DOI:
Viewed: (1092) times
Abstract | Full Text| PDF

Research Article
Title: A numerical method for solutions of pantograph type differential equations with variable coefficients using Bernstein polynomials
Authors: Salih Yalcinbas, Huseyin Hilmi Sorkun and Mehmet Sezer
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 4, (DEC 2015), pp:179-195
DOI:
Viewed: (1330) times
Abstract | Full Text| PDF

Research Article
Title: On dual spacelike curves of constant breadth in dual Lorentzian space D₁³
Authors: Suha Yilmaz, Umit Ziya Savci, Yasin Unluturk
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 4, (DEC 2015), pp:164-170
DOI:
Viewed: (1742) times
Abstract | Full Text| PDF

Research Article
Title: Comparison between the new G'/G expansion method and the extended homogeneous balance method
Authors: Samil Akcagil, Tugba Aydemir and Omer Faruk Gozukizil
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 4, (DEC 2015), pp:223-236
DOI:
Viewed: (1554) times
Abstract | Full Text| PDF

Research Article
Title: Chelyshkov collocation approach to solve the systems of linear functional differential equations
Authors: Cem Oguz, Mehmet Sezer and Arzu Denk Oguz
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 4, (DEC 2015), pp:83-97
DOI:
Viewed: (1568) times
Abstract | Full Text| PDF

Research Article
Title: $(\in,\in \vee q)$-fuzzy Ideals of $ BG $-algebras with respect to t norm
Authors: Saidur Barbhuiya
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 4, (DEC 2015), pp:196-210
DOI:
Viewed: (1607) times
Abstract | Full Text| PDF

Research Article
Title: Parallel surfaces of ruled Weingarten surfaces
Authors: Umit Ziya Savci, Ali Gorgulu and Cumali Ekici
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 4, (DEC 2015), pp:237-246
DOI:
Viewed: (1557) times
Abstract | Full Text| PDF

Research Article
Title: Numerical and analytical study for integro-differential equations using shifted Legendre method
Authors: Mohamed Khader
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 4, (DEC 2015), pp:144-153
DOI:
Viewed: (1750) times
Abstract | Full Text| PDF

Research Article
Title: New results involving Airy polynomials, fractional calculus and solution to generalized heat equation
Authors: Arman Aghili
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 4, (DEC 2015), pp:133-143
DOI:
Viewed: (1267) times
Abstract | Full Text| PDF

Research Article
Title: Inextensible flows of curves in the equiform geometry of the double isotropic space I₃⁽²⁾
Authors: Ali gorgulu and Nevin Gurbuz
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 4, (DEC 2015), pp:247-252
DOI:
Viewed: (1325) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul